# SDR DALA2023041803057

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 94,398 hours, 20,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 EMERGENCY EXIT LIGHTS AT 53-54AB/EF AND RED WALL AT BOTH AFT LAVS INOP. CORRECTIVE ACTION: RESET BATTERY PACK M1210 IAW B767 AMM 33-51. OPS NML. OK FOR SVC (4822194)
